# SDR 08FDEA01985

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520720
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, LBL 25 , SEAT TRACK IB AND OB UPPER FLANGES CORRODED ON LOWER SURFACE AT 1130.  REMOVED AND REPLACED SEAT TRACK AT STA 1130, LBL 25, FOUND OLD SEAT TRACK OUT OF LIMITS.  FABRICATED NEW AND INSTALLED REF BOEING DWG. 65-19606.
